# SDR HEEA060636

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Condition: Mismanufactured
- Location: Main Rotor
- Part time: 10,903 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT FLY WITH OTHER BLADE SINCE THE NEW 18 INCH DOUBLER WAS BONDED NEAR THE TIP.
